# SDR 2004UALA00462

- Difficulty date: May 10, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 40,087 hours, 14,649 cycles
- Engine: Pwa PW2037
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CORNER OF APU DOOR 315AR SKIN CRACKED.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  DAMAGED FROM CONTACT WITH MAINTENANCE VEHICLE.  REMOVED DAMAGED AREA AND FABRICATED REPAIR DOUBLER PER SRM AND INSTALLED DOUBLER AND FILLER MATERIAL.
